# SDR SWAA2021082520442

- Difficulty date: March 11, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON APU INLET MOUNTING FLANGE AT B.S . 1088; R.B.L. 22; WL 270 ON INBOARD FLANGE. / REPAIRED APU INLET MOUNTING FLANGE AT BS 1088; RBL 22; WL 270 INBOARD FLANGE BY REPLACING IAW DRAWING 148A0924 AND SRM 51-40-02-0G-0 STEP 4. 80570U; 31MAR20
